zbMATH — the first resource for mathematics

Domain perturbation and invariant manifolds. (English) Zbl 1257.35024
Summary: We consider a reaction-diffusion equation defined on a sequence of bounded open sets \({(\Omega_n)_n \in \mathbb{N}}\), converging to \({\Omega}\) in the sense of Mosco, and we prove stability of invariant manifolds of the flux with respect to domain perturbation.

35B20 Perturbations in context of PDEs
35K58 Semilinear parabolic equations
35B35 Stability in context of PDEs
35B42 Inertial manifolds
35K20 Initial-boundary value problems for second-order parabolic equations
35K57 Reaction-diffusion equations
Full Text: DOI
[1] Arendt W.: Approximation of degenerate semigroups. Taiwanese Journal of Mathematics 5(2), 279–295 (2001) · Zbl 1025.47023
[2] Arrieta J.M., Carvalho A.N.: Spectral convergence and nonlinear dynamics of reaction-diffusion equations under perturbations of the domain. J. Differential Equations 199, 143–178 (2004) · Zbl 1058.35028
[3] Attouch, H. Variational Convergence for Functions and Operators, Pitman (1984). · Zbl 0561.49012
[4] Bates, P.W.; Lu, K.; Zeng, C. Existence and Persistence of Invariant Manifolds for Semiflows in Banach Space Mem. Am. Math. Soc. bf 135, (1998), no. 645. · Zbl 1023.37013
[5] Bates, P.W.; Lu, K.; Zeng, C. Normally hyperbolic invariant manifolds for semiflow in a banach space. Differential equations and applications (Hangzhou, 1996), 22–29, International Press, Cambridge, MA, 1997. · Zbl 0972.37016
[6] Bates, P.W.; Lu, K.; Zeng, C. Persistence of overflowing Manifolds for semiflow Communications on Pure and Applied Mathematics, Vol. LII, 0983–1046 (1999) · Zbl 0947.37009
[7] Bucur D.: Characterization for the Kuratowski Limits of a Sequence of Sobolev Spaces. J. Diff. Eq. 151, 1–19 (1999) · Zbl 0924.46028
[8] Bucur D., Zolésio J.P.: N-Dimensional Shape Optimization under Capacitary Constraints. J. Differential Equations 123(2), 504–522 (1995) · Zbl 0847.49029
[9] Bucur D., Zolésio J.P.: Stabilité du spectre d’un opérateur elliptique par rapport au domaine. C. R. Acad. Sci. Paris Sér. I Math. 324(2), 191–194 (1997) · Zbl 0874.35076
[10] Buttazzo G., Dal Maso G.: Shape optimization for Dirichlet problems: relaxed formulation and optimality conditions. Appl. Math. Optim. 23, 17–49 (1991) · Zbl 0762.49017
[11] Chow S., Lu K.: Invariant manifolds for flows in Banach spaces. J. Differential Equations 74(2), 285–317 (1988) · Zbl 0691.58034
[12] Dancer E.N.: The effect of domain shape on the number of positive solutions of certain nonlinear equations. J. Differential Equations 74(1), 120–156 (1988) · Zbl 0662.34025
[13] Dancer E.N.: The effect of domain shape on the number of positive solutions of certain nonlinear equations. II. J. Differential Equations 87(2), 316–339 (1990) · Zbl 0729.35050
[14] Daners D.: Domain perturbation for linear and nonlinear parabolic equations. J. Differential Equations, 129(2), 358–402 (1996) · Zbl 0868.35059
[15] Daners D.: Dirichlet problems on varying domains. J. Differential Equations 188, 591–624 (2003) · Zbl 1090.35069
[16] Daners D.: Perturbation of semi-linear evolution equations under weak assumptions at initial time. J. Differential Equations 210, 352–382 (2005) · Zbl 1088.34054
[17] Hale, J.K. Asymptotic behavior of dissipative systems, AMS, Providence, Rhode island. · Zbl 0642.58013
[18] Henry D.: Geometric theory of semilinear parabolic equations. Springer, Berlin (1981) · Zbl 0456.35001
[19] Kostin, I.N. Relatively unstable invariant sets of nonlineat operators J. Mathematical Sciences 99, no. 1 (2000)
[20] Mosco Umberto: Convergence of convex sets and of solutions of variational inequalities. Advances in Math. 3, 510–585 (1969) · Zbl 0192.49101
[21] Simondon F.: Domain perturbation for parabolic quasilinear problems. Applied Analysis 4(1), 1–12 (2000) · Zbl 1090.35540
[22] Sverak V.: On optimal shape design. J. Math. Pures Appl. 72, 537–551 (1993) · Zbl 0849.49021
[23] Zeidler, E. Nonlinear Functional Analysis and its Applications I, Springer, New York, Berlin, Heidelberg, Tokyo. · Zbl 0794.47033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.